Women's Health Community
Mirena vaginal itching
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Mirena vaginal itching

I had the Mirena inserted 2 months ago since then I have had major vaginal itching, constant bleeding, and menstruation that lasted 10 days with severe cramping.  THe doctor keeps telling me it is not from the Mirena but I have lost countless hours of sleep since it was inserted and I am sure it is that.  My doctor says I do not have any infection and there is no discharge when I am not bleeding.  SHould I have it removed?
Related Discussions
4 Comments Post a Comment
Blank
274158_tn?1276350787
Maybe your having an allergic reaction to it? If the probelm started when you got it, I would have it removed, but that's just my opinion. I am allergic to everything, and my body doesn't like foreign objects, that's why I never got an IUD.
Blank
Avatar_n_tn
Hello,
I have the itching too.  Its so annoying. I noticed you posted this about a year ago. Did you get the mirena taken out? Or did the itching subside?
Blank
Avatar_n_tn
I also have vaginal itching/burning that seems to occur on a regular basis.  I don't have a period anymore, since having the Mirena inserted, but I still have cramps that are hard enough to make me catch my breath for about 3-4 days a month.  During those 3-4 days I also have muscle spasms in my lower back and EXTREME vaginal itching/burning.  I don't, however, have any bleeding anymore except some light spotting from time to time.  My doctor has said it can't possibly be the Mirena, but I didn't have this problem before having it put in.  Now I just have to decide if I want to put up with very heavy menstrual cycles or put up with the severe cramping and itching every month.
Blank
Avatar_n_tn
I had mine put in a week ago and it started the day after the insertion.  I've been treated for a yeast infection and herpes (which I am positive for but have never had an outbreak) but apparently it is neither of those things because I am still living in my own little personal he ll.  I have a brown discharge which burns my vulva but the whole exterior of my vagina burns and itches, sometimes so badly that I take leftover narcotic pain pills I have in my medicine cabinet. Tomorrow is Saturday. I am going to see if my doc has hours and if he does I am going to ask him to remove it.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
MrsVirginia_001
13167_tn?1327197724
Blank
RockRose
Austin, TX
136956_tn?1363091289
Blank
ticked
Mississauga, ON
9334757_tn?1418163588
Blank
brittanie_may
Avatar_f_tn
Blank
old_before_my_time